# SDR ASAA2018080125609

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,591 hours, 11,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18561
- Condition: Failed
- Location: Ac Bay
- Part time: 20,518 hours, 6,226 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PACK" LT ILLUM ON RECALL, RESET W/ MC RESET. GROUNDED - YES. REMOVED & REPLACED LT PACK TCV AMM 21-61-21 OPS CHECK NORMAL.
